# SDR SWAA2021061472129

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 737-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL157. ; / INSTALLED NEW AFT CARGO BAY SHIELD AT BS 767 - BS 787 RBL 22 WL 157 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-10-02-0G-0 PAR. 9C AND BOEING DRAWING #146A0081.; VERIFIED; INSTALLED NEW AFT CARGO BAY SHIELD AT BS 767 - BS 787 RBL 22 WL 157 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-10-02-0G-0 PAR. 9C AND BOEING DRAWING #146A0081.; VERIFIED JOB COMPLETE
